Missouri, 2018Drought in Missouri, July 1 to 31, 2018
July 1 to 31, 2018 · NWS EAX · 33 events in 33 counties and zones
The anomalously dry period that plagued the region during the summer of 2018 continued into and through July. Most areas were about 2 inches short of normal precipitation for the month of July.
Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The anomalously dry period that plagued the region during the summer of 2018 continued into and through July. Most areas were about 2 inches short of normal precipitation for the month of July. Most of northern Missouri, north of the Missouri River, came up between 4 and 5 inches short of normal. This combined with the dry June has caused the drought across the region to worsen.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 30, 11:08 PM CST, 52 minutes earlier.
Area forecast discussion, Jun 30, 11:08 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1208 AM CDT Sun Jul 1 2018
.Discussion...
Issued at 407 PM CDT SAT JUN 30 2018
A few thunderstorms are developing around the KC Metro this
afternoon. These pop-up storms will continue through the afternoon.
However, the main chance for severe weather will move into northwest
Missouri and eastern Kansas this evening. Storms out ahead of a cold
front will move into the area this evening into a very unstable
environment with 3000-4000J/Kg of MUCAPE. However, shear will be
weak. Regardless, a few storms capable of damaging winds and
possibly large hail will be possible tonight into the early
overnight hours. Storms will then weaken through the overnight as
they sink slowly southeast through the remainder of the CWA. By
Sunday afternoon the front should be just about through the CWA
however, additional strong storms may be possible across the
southeastern portion of the forecast area. Fortunately, the heat
will be much more manageable Sunday with highs in the mid to upper
80s. High pressure will build into the area on Sunday night and
persist over the area through Monday as upper level ridging begins
to build back into the region from the eastern CONUS. High Monday
will be in the upper 80s to lower 90s.
By Wednesday, the upper ridge retrogrades back west to where the
ridge axis is directly over the region. This ridge axis remains over
the area through Friday keeping hot temperatures over the region
from mid-week through the end of the week with highs in the low to
mid 90s. By Friday night the upper level ridge retrogrades further
to the west leave the local area on the lee side of the ridge.
Shortwave rounding the ridge may move into the area providing the
chance for a few rounds of storms Friday night through Saturday.
&&
.Aviation...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1208 AM CDT SUN JUL 1 2018
VFR conditions, with a little light rain, is currently scattered
across the state line terminals. Still expect another line of
thunderstorms to move through just before and through sunrise
Sunday morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&
Discussion...73
Aviation...Cutter
Hazardous weather outlook, Jun 30, 3:33 AM CST, 20 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
433 AM CDT Sat Jun 30 2018
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-010945-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
433 AM CDT Sat Jun 30 2018
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Today and Tonight
An Extreme Heat Warning remains in effect today for northeast
Kansas and much of western Missouri. Temperatures will rise into
the upper 90s with heat indices ranging between 103 to 108 degrees.
Elsewhere, a Heat Advisory remains on effect today. Highs will be
in the mid to upper 90s with heat index values between 102 and 107.
Additionally, isolated severe storms will be possible late this
afternoon and evening as a cold front moves across the area. Large
hail and damaging winds will be the main threats with this activity.
More detailed information can be accessed at...
https://www.weather.gov/eax/hwo
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Hazardous weather is expected at this time.
More detailed information can be accessed at...
https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 30, 8:52 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG 4 WSW BONNER SPRINGS 39.04N 94.95W
06/30/2018 LEAVENWORTH KS EMERGENCY MNGR
TWO FOOT DIAMETER TREE DOWN OVER STILLWELL
ROAD.
&&Local storm report, Jun 30, 8:54 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD 5 NNE POTTER 39.49N 95.10W
06/30/2018 ATCHISON KS LAW ENFORCEMENT
SHERIFF'S OFFICE REPORTS WATER OVER SHERMAN
ROAD AT WALNUT CREEK.
&&Local storm report, Jun 30, 9:14 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM HEAVY RAIN 1 NE LEWIS AND CLARK VI 39.56N 95.03W
06/30/2018 E4.25 INCH BUCHANAN MO PUBLIC
RELAYED FROM FACEBOOK, STORM TOTAL OF 4.25
INCHES OF RAINFALL ON MISSOURI SIDE OF RIVER
FROM ATCHISON, KS.
&&Local storm report, Jun 30, 10:03 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1103 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM FLASH FLOOD POTTER 39.43N 95.14W
06/30/2018 ATCHISON KS LAW ENFORCEMENT
SHERIFF'S OFFICE/DISPATCH REPORTS NUMEROUS
ROADS CLOSED/FLOODED IN POTTER. STRANGER
CREEK IS OUT OF IT'S BANKS.
&&Local storm report, Jun 30, 11:01 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLASH FLOOD EASTON 39.35N 95.11W
06/30/2018 LEAVENWORTH KS EMERGENCY MNGR
RELAYED BY EMERGENCY MANAGEMENT, SEVERAL
ROADS NORTH OF EASTON HAVE RUNNING WATER
OVER THEM FROM RAINFALL RUNOFF.
&&Local storm report, Jun 30, 11:03 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1203 AM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HEAVY RAIN 1 NE LEWIS AND CLARK VI 39.56N 95.03W
06/30/2018 E4.25 INCH BUCHANAN MO PUBLIC
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NE LEWIS AND CLARK VILLIAGE. RELAYED FROM
FACEBOOK, STORM TOTAL OF 4.25 INCHES OF
RAINFALL ON MISSOURI SIDE OF RIVER FROM
ATCHISON, KS.
&&Drought, Adair
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Adair forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.191, -92.601 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Adair County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Andrew
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Andrew forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.984, -94.802 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Andrew County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Atchison
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Atchison forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.431, -95.428 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Atchison County. The Drought Monitor put the county in D2 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Buchanan
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Buchanan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.660, -94.806 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Buchanan County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Caldwell
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Caldwell forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.656, -93.983 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Caldwell County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Carroll
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Carroll forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.427, -93.505 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Carroll County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Chariton
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Chariton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.515, -92.963 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Chariton County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Clay
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Clay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.311, -94.421 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Clay County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Clinton
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Clinton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.602, -94.405 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Clinton County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Cooper
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Cooper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.844, -92.810 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Cooper County. The Drought Monitor put the county in D2 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Daviess
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Daviess forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Daviess County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, De Kalb
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- De Kalb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.893, -94.405 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for DeKalb County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Gentry
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Gentry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.212, -94.410 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Gentry County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Grundy
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Grundy forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.114, -93.565 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Grundy County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Harrison
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Harrison forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.355, -93.992 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Harrison County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Holt
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Holt forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.094, -95.215 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Holt County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Howard
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Howard forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.143, -92.696 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Howard County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Jackson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.009, -94.346 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Jackson County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Lafayette
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Lafayette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.066, -93.785 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Lafayette County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Linn
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Linn forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.870, -93.107 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Linn County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Livingston
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Livingston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.782, -93.548 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Livingston County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Macon
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Macon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.831, -92.565 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Macon County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Nodaway
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Nodaway forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.361, -94.883 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Nodaway County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Pettis
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Pettis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.728, -93.285 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Pettis County. The Drought Monitor put the county in D2 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Platte
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Platte forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.381, -94.774 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Platte County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Putnam
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Putnam forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.479, -93.016 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Putnam County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Mercer
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Mercer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.422, -93.569 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Mercer County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Randolph
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Randolph forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.440, -92.497 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Randolph County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Ray
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Ray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.352, -93.990 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Ray County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Saline
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.137, -93.202 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Saline County. The Drought Monitor put the county in D2 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Schuyler
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Schuyler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.470, -92.521 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Schuyler County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Sullivan
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Sullivan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.211, -93.111 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Sullivan County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
Drought, Worth
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Worth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.479, -94.422 (the zone’s center; the record gives no point)
The abnormally dry summer continued into and through July for Worth County. The Drought Monitor put the county in D3 and maintained it into August. As of yet, the breadth and magnitude of the impacts are unknown.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 1 to 5, 20189 deaths · 2 events
- Heat in Vermont, July 1 to 6, 20184 deaths · 16 events
- Heat in Arizona, July 1 to 4, 20184 deaths · 4 events
- Excessive Heat in Pennsylvania, July 1 to 5, 20182 deaths · 12 events
- Flash Flooding and Flooding in Iowa, July 1 to 28, 2018$2.9 million · 70 events
- Wildfire in Utah, July 1 to 31, 2018$25 million · 1 event
- Rip Current in California, July 1, 20181 death · 1 event
- Flooding in Minnesota, July 1 to 22, 2018$2.8 million · 5 events
- Damaging Wind in Texas, July 1, 2018$500,000 · 61 kt wind · 1 event
- Damaging Winds in Michigan, July 1, 2018$125,000 · 56 kt wind · 8 events
- Hail and Damaging Winds in Arkansas, July 1 to 3, 2018$140,000 · 1 in hail · 5 events
- Excessive Heat in Missouri, July 1, 20187 injured · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 779707, 779708, 779710, 779711, 779712, 779713, 779715, 779716, 779717, 779718, 779719, 779720, 779721, 779722, 779723, 779725, 779726, 779727, 779728, 779729, 779730, 779731, 779732, 779734, 779735, 779736, 779737, 779738, 779739, 779740, 779741, 779742, 779744.